Suntory and Toyota International Centres for Economics and Related Disciplines (STICERD) LSE RSS Contact Us YouTube Twitter

Search by Keyword:
You searched for "semiparametric"

cover
Econometrics Paper
Likelihood inference on semiparametric models: Average derivative and treatment effect Yukitoshi Matsushita and Taisuke Otsu
July 2017
Paper No' EM 592:
Read Abstract | Full Paper (pdf)

JEL Classification: C12; C14


Tags: semiparametric; jackknife; empirical likelihood

Econometrics Paper
Efficient Estimation of a Multivariate Multiplicative Volatility Model Christian M. Hafner and Oliver Linton
October 2009
Paper No' EM/2009/541:
Read Abstract | Full Paper (pdf)

JEL Classification: C12, C13, C14.


Tags: garch; kernel estimation; local stationarity; semiparametric

Econometrics Paper
Optimal Smoothing for a Computationally and Statistically Efficient Single Index Estimator Wolfgang Härdle, Oliver Linton and Yingcun Xia July 2009
Paper No' EM/2009/537:
Read Abstract | Full Paper (pdf)

Tags: ade; asymptotics; bandwidth; mave method; semiparametric efficiency.

Econometrics Paper
An Alternative Way of Computing Efficient Instrumental Variable Estimators Xiaohong Chen, David T. Jacho-Chávez and Oliver Linton June 2009
Paper No' EM/2009/536:
Read Abstract | Full Paper (pdf)

JEL Classification: C12, C13, C14.


Tags: instrumental variables; minimum distance; semiparametric efficiency; two-stage least squares

Econometrics Paper
Multiple Local Whittle Estimation in Stationary Systems Peter M Robinson
October 2007
Paper No' EM/2007/525:
Read Abstract | Full Paper (pdf)

JEL Classification: C32


Tags: long memory; phase; cointegration; semiparametric estimation; consistency; asymptotic normality.

Econometrics Paper
DIAGNOSTIC TESTING FOR COINTEGRATION Peter Robinson
September 2007
Paper No' EM/2007/522:
Read Abstract | Full Paper (pdf)

JEL Classification: C32


Tags: fractional cointegration; diagnostic testing; specification testing; cointegrating rank; semiparametric estimation.

Econometrics Paper
Fractional Cointegration In Stochastic Volatility Models Afonso Gonçalves da Silva and Peter M Robinson
May 2007
Paper No' EM/2007/519:
Read Abstract | Full Paper (pdf)

JEL Classification: C22


Tags: fractional cointegration; stochastic volatility; narrow band least squares; semiparametric analysis.

Econometrics Paper
ESTIMATING FEATURES OF A DISTRIBUTION FROM BINOMIAL DATA Arthur Lewbel, Oliver Linton and DL McFadden
September 2006
Paper No' EM/2006/507:
Read Abstract | Full Paper (pdf)

JEL Classification: C14; C25; C42; H41


Tags: willingness to pay; contingent valuation; discrete choice; bi-nomial response; bioassay; destructive duration testing; semiparametric; nonparametric; latent variable models.

Econometrics Paper
Semiparametric Estimation of Fractional Cointegration Javier Hualde and Peter M Robinson
May 2006
Paper No' EM/2006/502:
Read Abstract | Full Paper (pdf)

JEL Classification: C32


Tags: fractional cointegration; semiparametric model; unknown integration orders.

Econometrics Paper
Consistent estimation of the memory parameter for nonlinear time series Violetta Dalla, Liudas Giraitis and Javier Hidalgo
January 2006
Paper No' EM/2006/497:
Read Abstract | Full Paper (pdf)

JEL Classification: C14; C22


Tags: long memory; semiparametric estimation; local whittle estimator.

Econometrics Paper
A method of moments estimator for semiparametric index models Bas Donkers and Marcia M Schafgans
July 2005
Paper No' EM/2005/493:
Read Abstract | Full Paper (pdf)

JEL Classification: C14; C31; C52


Tags: semiparametric estimation; multiple index models; average derivative functionals; generalized methods of moments estimator; rank testing

Econometrics Paper
The Bootstrap and the Edgeworth Correction for Semiparametric Averaged Derivatives Yoshihiko Nishiyama and Peter M Robinson
January 2005
Paper No' EM/2005/483:
Read Abstract | Full Paper (pdf)

JEL Classification: C14; C24


Tags: bootstrap; edgeworth correction; semiparametric averaged derivatives

Econometrics Paper
Semiparametric Regression Analysis under Imputation for Missing Response Data Wolfgang Haerdle, Oliver Linton and Qihua Wang
May 2003
Paper No' EM/2003/454:
Read Abstract | Full Paper (pdf)

Tags: asymptotic normality; empirical likelihood; semiparametric imputation.

Econometrics Paper
Estimation of Semiparametric Models when the Criterion Function is not Smooth Xiaohong Chen, Oliver Linton and Ingrid Van Keilegom May 2003
Paper No' EM/2003/450:
Read Abstract | Full Paper (pdf)

JEL Classification: C13; C14


Tags: empirical processes; non-smooth criterion; semiparametric estimation; stochastic equicontinuity.

Econometrics Paper
Edgeworth Expansions for Semiparametric Whittle Estimation of Long Memory Liudas Giraitis and Peter M Robinson
September 2002
Paper No' EM/2002/438:
Read Abstract | Full Paper (pdf)

Tags: edgeworth expansion; long memory; semiparametric estimation.

Econometrics Paper
Semiparametric Fractional Cointegration Analysis D Marinucci and Peter M Robinson
July 2001
Paper No' EM/2001/420:
Read Abstract | Full Paper (pdf)

Tags: semiparametric analysis; fractional cointegration.

Econometrics Paper
Nonparametric Censored and Truncated Regression Arthur Lewbel and Oliver Linton
April 2000
Paper No' EM/2000/389:
Read Abstract | Full Paper (pdf)

Tags: semiparametric; nonparametric; censored regression; truncated regression; tobit; latent variable

Econometrics Paper
Semiparametric Estimation of a Sample Selection Model: A Simulation Study Marcia M Schafgans
March 1997
Paper No' EM/1997/326:
Read Abstract |

Tags: sample selection models; semiparametric estimation; error distributions; bandwidth parameter; two-step parametric estimator.

Econometrics Paper
Gender Wage Differences in Malaysia: Parametric and Semiparametric Estimation Marcia M Schafgans
March 1997
Paper No' EM/1997/325:
Read Abstract |

Tags: malaysia; gender wage differences; gender discrimination; wage determining characteristics; parametric and semiparametric estimation.

Econometrics Paper
Rate Optimal Semiparametric Estimation of the Memory Parameter of the Gaussian Time Serieswith Long-Range Dependence - (Now published in 'Journal of Time Series Analysis', 18 (1997), pp.49-60.) Liudas Giraitis, Peter M Robinson and Alexander Samarov February 1997
Paper No' EM/1997/323:
Read Abstract |

Tags: long-range dependence; semiparametric models; optimal rates of convergence; lower bounds